I am sorry BKM.:(
How long have you been on the new Rx? Are you taking it on an as needed basis, or are you taking a regular, daily dose? I agree that a call to your doctor is your best bet for tomorrow.
I am sure that your stomach upset is simply due to the anxiety, like in previous situations. I had a similar stomach upset with bloating on Friday night. I told myself that it was just stress, and migraine related, and did not let the 'what-if' worries get the best of me.
We are here to support you through this. Take some time to rest without guilt..call your doc tomorrow, and get an idea of what your next step should be.
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"
"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom
Panic Syndrome recovery due to CBT
Post Edited (Scaredy Cat) : 1/26/2014 10:43:02 PM (GMT-7)